Vol. 76, No. 1, 1978

Recent Issues
Vol. 323: 1
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
On the expansion in joint generalized eigenvectors

Klaus Kalb

Vol. 76 (1978), No. 1, 109–116

Let 𝒜 be a family commuting selfadjoint of (normal) operators in a complex (not necessarily separable) Hilbert space H. A natural triplet ϕ H ϕis described, such that (1) 𝒜 possesses a complete system of joint generalized eigenvectors in ϕ; (2) the joint generalized point spectrum of 𝒜 essentially coincides with the joint spectrum of 𝒜; (3) the generalized point spectra, generalized spectra and spectra essentially coincide for all A ∈𝒜; (4) the simultaneous diagonalization of 𝒜 in H by means of its spectral measure extends to ϕ. Also the multiplicity of the joint generalized eigenvectors of 𝒜 is discussed.

Mathematical Subject Classification 2000
Primary: 47A70
Secondary: 47B15
Received: 21 April 1977
Published: 1 May 1978
Klaus Kalb